# SDR HYIA20210513001

- Difficulty date: May 5, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N375R
- Make and model: Cessna 402C
- Aircraft serial: C4020468
- Aircraft time: 31,056 hours, 39,222 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 51152604CP
- Part serial: BN297218
- Condition: Broken
- Location: Rudder Pedals
- Part time: 31,056 hours, 39,222 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ACTUATING THE RUDDER PEDAL WHILE MANEUVERING INTO A PARKING SPACE, THE PILOT REPORTED THAT THE RIGHT RUDDER PEDAL HAD BROKEN OFF THE TORQUE TUBE.  MAINTENANCE INSPECTED AND FOUND IT BROKEN OFF AT THE WELD.  THIS WAS REPLACED BY MAINTENANCE WITH NO FURTHER DEFECTS NOTED.
